# SDR USAA2014120900015

- Difficulty date: November 17, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 78,447 hours, 35,805 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38832203
- Part serial: 1332
- Condition: Leaking
- Location: Apu
- Part time: 32,449 hours, 13,593 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EXTREMELY STRONG ODOR IN FLIGHT DECK & CABIN.  COMPLAINTS OF STINGING EYES & NAUSEOUS FROM BOTH PAXS & CREW.  ACCOMPLISHED JOB CARD 26L31049009 & 26L00021004.  REPLACED APU VARIABLE INLET GUIDE VANE ACTUATOR IAW AMM 49-23-51.  APU CHECKED GOOD, NO ODORS NOTED.  THIS SDR SUBMITTED IN CONJUNCTION WITH LOG 2014111900001 FOR MULTIPLE PARTS CHANGES.
